×

zbMATH — the first resource for mathematics

On a mean value theorem for the remainder term in the prime number theorem for short arithmetic progressions. (English) Zbl 0246.10027

MSC:
11N05 Distribution of primes
11N37 Asymptotic results on arithmetic functions
11N35 Sieves
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. Bombieri: On the large sieve. Mathematika, 12, 201-225 (1965). · Zbl 0136.33004 · doi:10.1112/S0025579300005313
[2] P. X. Gallagher: Bombieri’s mean value theorem. Mathematika, 15, 1-6 (1968) · Zbl 0174.08103 · doi:10.1112/S002557930000231X
[3] P. X. Gallagher: A large sieve density estimate near o=l. Inv. Math., 11, 329-339 (1970). · Zbl 0219.10048 · doi:10.1007/BF01403187 · eudml:142061
[4] M. Jutila: A statistical density theorem for L-functions with applications. Acta Arith., 14, 207-216 (1969). · Zbl 0185.10901 · eudml:204924
[5] K. Pracher: Primzahlverteilung. Springer (1957). · Zbl 0080.25901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.